Asymmetrical accommodation in hyperopic anisometropic amblyopia

Toor, S., Horwood, A.M. and Riddell, P.M. (2018) Asymmetrical accommodation in hyperopic anisometropic amblyopia. British Journal of Ophthalmology, 102 (6). pp. 772-778. ISSN 0007-1161



  • Toor, S.
  • Horwood, A.M.
  • Riddell, P.M.
Copyright, Publisher and Additional Information: © Article author(s) (or their employer(s) unless otherwise stated in the text of the article) 2018. All rights reserved. No commercial use is permitted unless otherwise expressly granted. This is an Open Access article distributed in accordance with the terms of the Creative Commons Attribution (CC BY 4.0) license, which permits others to distribute, remix, adapt and build upon this work, for commercial use, provided the original work is properly cited. See:
  • Accepted: 20 August 2017
  • Published (online): 19 October 2017
  • Published: 22 May 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > The Medical School (Sheffield) > Division of Genomic Medicine (Sheffield) > Department of Oncology and Metabolism (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Sep 2017 14:55
Last Modified: 23 Aug 2019 14:01
Status: Published
Publisher: BMJ Publishing Group
Refereed: Yes
Identification Number: